Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Geometry

Managing Editor: Grundhöfer, Theo / Joswig, Michael

Editorial Board: Bamberg, John / Bannai, Eiichi / Cavalieri, Renzo / Coskun, Izzet / Duzaar, Frank / Eberlein, Patrick / Gentili, Graziano / Henk, Martin / Kantor, William M. / Korchmaros, Gabor / Kreuzer, Alexander / Lagarias, Jeffrey C. / Leistner, Thomas / Löwen, Rainer / Ono, Kaoru / Ratcliffe, John G. / Scharlau, Rudolf / Scheiderer, Claus / Van Maldeghem, Hendrik / Weintraub, Steven H. / Weiss, Richard

4 Issues per year


IMPACT FACTOR 2017: 0.734

CiteScore 2017: 0.70

SCImago Journal Rank (SJR) 2017: 0.695
Source Normalized Impact per Paper (SNIP) 2017: 0.891

Mathematical Citation Quotient (MCQ) 2016: 0.45

Online
ISSN
1615-7168
See all formats and pricing
More options …
Volume 13, Issue 3

Issues

Veroneseans, power subspaces and independence

W. M. Kantor / E. E. Shult
Published Online: 2013-07-11 | DOI: https://doi.org/10.1515/advgeom-2012-0042

Abstract

Results are proved indicating that the Veronese map vd often increases independence of both sets of points and sets of subspaces. For example, any d + 1 Veronesean points of degree d are independent. Similarly, the dth power map on the space of linear forms of a polynomial algebra also often increases independence of both sets of points and sets of subspaces. These ideas produce d + 1-independent families of subspaces in a natural manner

About the article

This research was supported in part by NSF grant DMS 0753640


Published Online: 2013-07-11

Published in Print: 2013-07-01


Citation Information: Advances in Geometry, Volume 13, Issue 3, Pages 511–531, ISSN (Online) 1615-7168, ISSN (Print) 1615-715X, DOI: https://doi.org/10.1515/advgeom-2012-0042.

Export Citation

© 2013 by Walter de Gruyter GmbH & Co..Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Jeroen Schillewaert and Koen Struyve
Comptes Rendus Mathematique, 2015, Volume 353, Number 4, Page 333

Comments (0)

Please log in or register to comment.
Log in